# SDR USAA920081534

- Difficulty date: August 8, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834256
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -Q6- MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON INTERCOSTAL AT BS 314, WL 208, RBL 10.  REPLACED INTERCOSTAL AT BS 314, WL 208, RBL 10 IAW BOEING DRAWING 65-45834.  (S)
